MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THE VEST SYSTEM; PERCUSSOR, POWERED-ELECTRIC

BAXTER HEALTHCARE CORPORATION THE VEST SYSTEM; PERCUSSOR, POWERED-ELECTRIC
Model Number P105
Medical Device Problem Codes Sparking (2595); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The vest airway clearance system, model 105 was developed to provide effective airway clearance therapy.The system consists of an inflatable garment attached to an air pulse generator that rapidly inflates and deflates the inflatable garment.This causes the chest wall to be gently compressed and released, which creates airflow within the lungs.This process moves the mucus toward the large airways where it can be cleared by coughing or suctioning.This type of airway clearance therapy is referred to as high frequency chest wall oscillation (hfcwo).Baxter has contacted the customer requesting the device to be returned for inspection.The customer confirmed the power cord was disposed and no longer coming back.Based on this information, no further action is required.Although there was no reported injury with this event, if the report of a damaged power cord with exposed wires were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
Baxter received a report stating that vest, model 105 power cord was shorting with exposed copper wires.This occurred at home during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
THE VEST SYSTEM
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23456431
Report Number3008145987-2025-00019
Device Sequence Number8056769
Product Code FYI
UDI-Device Identifier00887761997776
UDI-Public(01)00887761997776(11)220809
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP105
Device Catalogue NumberP105000BT
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown